Select language: En
0
2013
Impact Factor

    Problems of stability and asymptotic behavior of vortex patches on the plane

    2010, Vol. 6, No. 2, pp.  327-343

    Author(s): Vaskin V. V., Vaskina A. V., Mamaev I. S.

    With the help of mathematical modelling, we study the dynamics of many point vortices system on the plane. For this system, we consider the following cases:
    — vortex rings with outer radius $r = 1$ and variable inner radius $r_0$,
    — vortex ellipses with semiaxes $a$, $b$.
    The emphasis is on the analysis of the asymptotic $(t → ∞)$ behavior of the system and on the verification of the stability criteria for vorticity continuous distributions.



    Keywords: vortex dynamics, point vortex, hydrodynamics, asymptotic behavior
    Citation: Vaskin V. V., Vaskina A. V., Mamaev I. S., Problems of stability and asymptotic behavior of vortex patches on the plane, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 2, pp.  327-343
    DOI:10.20537/nd1002007


    Download Problems of stability and asymptotic behavior of vortex patches on the plane
    PDF, 685.19 Kb